# SDR P5CA2021081300314

- Difficulty date: August 10, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,473 hours, 5,615 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Gcu
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU ELEC INOP( TRANSFERRED TO DMI 151562 IAW MEL 49-11-01A  CAT C.  /  LP 1483980:   RERACKED APU GCU AND OPER CHECKED OK PER AMM 24-22-08/401 & 49-11-00/501. THIS CLEARS MDDR 151562.  )
